# SDR AALA20021478

- Difficulty date: October 18, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N1402K
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11353
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35056482
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 1641 - EN ROUTE ORD-SAT, SMELLED SMOKE THROUGHOUT AIRPLANE ON TAKEOFF ROLL, CREW THOUGHT IT WAS FROM AIRPLANE CLOSE TO THEM THAT WAS IN FRONT.  FUMES GOT STRONGER AND RMDFU ALERTED 'SMOKE AFT RIGHT TOILET'.  RETURNED ORD AND LANDED WITHOUT INCIDENT.  REPLACED NR 2 ENGINE STARTER PER MM.  SYSTEM GROUND CHECKED NORMAL OPERATION.  NO ODOR OR SMOKE IN CABIN.  (M)
